Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGroebner Basis in the Classification of Characteristically Nilpotent Filiform Lie Algebras of Dimension 10
Author(s) Francisco Jesus Castro-Jimenez, Núñez Valdés Juan
TypeArticle in Journal
Length18
LanguageEnglish
JournalAlgorithms in Algebraic Geometry and Applications
Volume143
Pages115--133
PublisherBirkhauser Verlag
Year1996
Translation No
Refereed No
Webmaster